MathSciNet Relay Station
MathSciNet bibliographic data
MR2799584 30D35 (39A13 39A45)
Liu, Kai; Qi, Xiao-Guang Meromorphic solutions of $q$-shift difference equations. Ann. Polon. Math. 101 (2011), no. 3, 215–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement